# SDR ASAA2017071521375

- Difficulty date: July 15, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 13,810 hours, 4,563 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND UNSUCCESSFUL DUE TO LEFT OF CENTERLINE DURING APPROACH.  ACFT GROUNDED.  ACCOMPLISHED MAINTENANCE PRACTICE FOR LLM SPECIAL CONDITION, INBOUND CONDITION RELATED TO AUTOLAND IAW AMM 22-00-01-730-807, ALL TESTS PASSED. ALSO PERFORMED HGS SYSTEM TEST IAW SMM 34-36-00,  ALL TESTS PASSED.
